# SDR 03FDEA01147

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: ARB21762
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1010 RIGHT WING LOWER SPAR-TO-RIB FITTING IS CRACKED AT STA XORS 402 LWR SPAR S36.    CLOSING ACTION ON 07/23/03,  REMOVED BUTTERFLY BRACKET IAW SRM 51-33-01, INSTALLED NEW BRACKET IAW SRM 51-33-  01. TORQUE HI-LOCKS IAW SRM 51-31-01. SEALED IAW SRM 51-41-01.
